# SDR C2XA09RI059

- Difficulty date: April 3, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 18,201 hours, 9,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 66903
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2382 - EWR - CREW REPORTED PHOTO LUMINESCENT STRIP ADJACENT TO GALLEY NEEDED TO BE RE-SECURED.  EWR MX RE-SECURED EMERGENCY LIGHT STRIP AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
